# SDR CALA2025041803995

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK-  MAIN CABIN GROUND WIRE PULLED OUT FROM BLOCK AT LH CUSP LINE, STA 683.   INSERTED GROUND WIRE IN GD BLOCK 3322DC IAW B737NG WDM 33-51-22 PG1 SH1. OP CHECK OF EEPL PROX LIGHTS GOOD IAW B737NG AMM 33-51-11.
